MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD
Model Number 3214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient experienced ineffective stimulation.Reprogramming was unable to resolve the issue.As a result, surgical intervention was undertaken wherein the lead was re-positioned.Effective therapy restored post-op.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8543797
Report Number1627487-2019-04935
Device Sequence Number19443967
Product Code LGW
UDI-Device Identifier05414734406154
UDI-Public05414734406154
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Model Number3214
Device Lot Number5668714
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/27/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;